# SDR IPXA2025040777911

- Difficulty date: March 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53981958200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE CROSSBEAM C74 Y2127 SUPPORT ANGLE HAS A CRACK. DOT 68-06.  INSTALLED PANELS: 261PF, 261VF, 261JM,251TU, 261DX,261GX IAW A300 AMM 53-10-23.  VERIFIED ACCOMPLISHED PERMANENT REPAIR IN ACCORDANCE WITH EO-93165-REQ1 AND VT-MAE EA 300-5318-27-A3864, REV. -.
